# SDR REXA2016061101071

- Difficulty date: June 11, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 21,379 hours, 13,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE, PASSENGER SIDE SEAT RAILS BETWEEN FS 785.15 TO FS 977.00, 3 EA AT STR 15L HAVE NUMEROUS SPOTS OF CORROSION.  R & R SEAT RAIL AT STR 15L BETWEEN FS 847.16 TO FS 785.15, PN:N126-2075 IAW SRM 51-40-06-001-001-A01 AND AMM 20-21-00-910-801-A01 AND 53-23-00-390-810-A01.  THOROUGHLY CLEANED LT SIDE SEAT RAILS AT FS 785.15 TO FS 977 IAW AMM 51-26-00-110.
